# SDR GTIA050264

- Difficulty date: October 17, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Aircraft time: 63,902 hours, 35,809 cycles
- Engine: Pwa JT8D217A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CANT 1463 AT APPROX LONGERON 19 AND 20 ON AC RT HAS CRACKED WEBBING.  INSTALLED PERMANENT REPAIR ON CANTED FRAME FS 1463 BETWEEN R18L AND R25L, IAW EA REV ORIGINAL HAS BEEN ACCOMPLISHED.  (K)
